# SDR HEEA082580

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 6300 · Main Rotor Drive System
- Part: Bearing
- Condition: Worn
- Location: Main Rotor Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DRIVE HAS WORN BEARINGS. REPAIRED AND REPLACED BEARINGS.
